Multiple exp-function method for soliton solutions of nonlinear evolution equations


Yildirim Y., YAŞAR E.

CHINESE PHYSICS B, vol.26, no.7, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 7
  • Publication Date: 2017
  • Doi Number: 10.1088/1674-1056/26/7/070201
  • Journal Name: CHINESE PHYSICS B
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Keywords: (2+1)-dimensional Sawada-Kotera (SK) equation, (3+1)-dimensional nonlinear evolution equation (NLEE), multiple exp-function method, multiple wave solutions, (2+1)-DIMENSIONAL SAWADA-KOTERA, BACKLUND TRANSFORMATION, FUNCTION ALGORITHM, WAVE-EQUATIONS, TANH METHOD, FORM

Abstract

We applied the multiple exp-function scheme to the (2+1)-dimensional Sawada-Kotera (SK) equation and (3+1)-dimensional nonlinear evolution equation and analytic particular solutions have been deduced. The analytic particular solutions contain one-soliton, two-soliton, and three-soliton type solutions. With the assistance of Maple, we demonstrated the efficiency and advantages of the procedure that generalizes Hirota's perturbation scheme. The obtained solutions can be used as a benchmark for numerical solutions and describe the physical phenomena behind the model.